MAUDE Adverse Event Report: COOPERSURGICAL, INC. MITYONE BELL CUP

COOPERSURGICAL, INC. MITYONE BELL CUP
Model Number 10068
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/02/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Coopersurgical , inc.Is currently investigating the reported condition.
 
Event or Problem Description
E-complaint: (b)(4).Incident details surrounding event: during the procedure, the pump cannot reach 40cmhg.Update- the nurse responded to follow-up question as follows- any significant delay as a result of the reported condition? there was probably a couple of contractions delay - so about 3-5 minutes.Did the physician perform any extra step to complete the procedure.How was the procedure completed? the ob requested to bring forceps.In the end, the birth was complete with reapplication - minimal suction' pressure - not even the green zone and coached maternal increased effort with.The pop-off would happen with the regular pull, but the minimal pull and maternal push over a few more contractions (with pop offs) brought the fetal head down and then the ob was able to complete the delivery.Mityone bell cup 10068.E-complaint- (b)(4).
 
Additional Manufacturer Narrative
Investigation review dhr inspect returned samples.*analysis and findings (b)(4).Distribution history: this complaint unit was manufactured at csi on 11/25/2019 under wo #(b)(4) and shipped on (b)(6) 2007.Manufacturing record review: dhr 273733 was reviewed and no non-conformities, related to the complaint condition, were noted.Incoming inspection review: not applicable.Service history record: no additional service history records found for this unit.Historical complaint review: a review of the 2-year complaint history showed no similar reported complaint condition.Product receipt: the unit was received in under rma #(b)(4) on 04/01/2021.Visual evaluation: visual examination of the complaint unit revealed no physical damage.Functional evaluation: complaint unit was functionally evaluated and found to function properly.Root cause: the device was found to meet all visual and functional specifications.Root cause not applicable as the complaint condition was not confirmed.*correction and/or corrective action the unit was discarded.Coopersurgical will continue to monitor this complaint condition for trends.No further corrective action is necessary, as the complaint condition was not confirmed.No further training required at this time.*was the complaint confirmed? no.
 
Event or Problem Description
During the procedure, the pump cannot reach 40cmhg.1.Any significant delay as a result of the reported condition? there was probably a couple of contractions delay - so about 3-5 minutes.2.Did the physician perform any extra step to complete the procedure / how was the procedure completed? the ob requested to bring forceps.In the end, the birth was complete with reapplication - minimal suction pressure - not even the green zone and coached maternal increased effort with.The pop-off would happen with the regular pull, but the minimal pull and maternal push over a few more contractions (with pop offs) brought the fetal head down and then the ob was able to complete the delivery.Mityone bell cup 10068 (b)(4).

Brand Name
MITYONE BELL CUP
Common Device Name
MITYONE BELL CUP
Manufacturer (Section D)
COOPERSURGICAL, INC.
75 corporate drive
trumbull CT 06611
Manufacturer (Section G)
COOPERSURGICAL, INC.
95 corporate drive
trumbull CT 06611
Manufacturer Contact
michael marone
50 corporate drive
trumbull, CT 06611
4752651665
MDR Report Key11651659
Report Number1216677-2021-00066
Device Sequence Number16971322
Product Code HDB
UDI-Device Identifier00888937003130
UDI-Public888937003130
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K890307
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10068
Device Catalogue Number10068
Device Lot Number271733
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/22/2021
Supplement Date Received by Manufacturer03/10/2021
Initial Report FDA Received Date04/12/2021
Supplement Report FDA Received Date02/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/25/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown